RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1963, Volume 27, Issue 3, Pages 529–560 (Mi izv3122)  

This article is cited in 4 scientific papers (total in 4 papers)

On the convergence of the Lagrange interpolation process with nodes at the roots of orthogonal polynomials

Ya. L. Geronimus


Full text: PDF file (2177 kB)

Bibliographic databases:
Received: 28.06.1961

Citation: Ya. L. Geronimus, “On the convergence of the Lagrange interpolation process with nodes at the roots of orthogonal polynomials”, Izv. Akad. Nauk SSSR Ser. Mat., 27:3 (1963), 529–560

Citation in format AMSBIB
\Bibitem{Ger63}
\by Ya.~L.~Geronimus
\paper On the convergence of the Lagrange interpolation process with nodes at the roots of orthogonal polynomials
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1963
\vol 27
\issue 3
\pages 529--560
\mathnet{http://mi.mathnet.ru/izv3122}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=157160}
\zmath{https://zbmath.org/?q=an:0115.27902}


Linking options:
  • http://mi.mathnet.ru/eng/izv3122
  • http://mi.mathnet.ru/eng/izv/v27/i3/p529

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Geronimus, “On the Čebyšev quadrature formula”, Math. USSR-Izv., 3:5 (1969), 1115–1138  mathnet  crossref  mathscinet  zmath
    2. B. L. Golinskii, “Asymptotic representation of orthogonal polynomials”, Russian Math. Surveys, 35:2 (1980), 169–229  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. V. Novikov, “A Criterion for the Uniform Convergence of the Lagrange–Jacobi Interpolation Process”, Math. Notes, 79:2 (2006), 232–243  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. A. Yu. Trynin, “On operators of interpolation with respect to solutions of a Cauchy problem and Lagrange–Jacobi polynomials”, Izv. Math., 75:6 (2011), 1215–1248  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:424
    Full text:118
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019